MathSciNet Relay Station
MathSciNet bibliographic data
MR1760721 (2001g:53071) 53C21 (35J60 58J60)
Finn, David L. On the negative case of the singular Yamabe problem. J. Geom. Anal. 9 (1999), no. 1, 73–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement